Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have axima disease. Have itching all over body. How to get rid from this?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 345 Questions
Question
I am sufferig from Axima,due to which i have a lot of etching in my body like anything and some time i am feeling very gooe to scratch at those location.
Can you please suggest me how to get rid from it.
Currently i am having homeopathy medicine,which is not very effective.
Posted Tue, 26 Feb 2013 in Skin Hair and Nails
 
 
Answered by Dr. Kruti 19 hours later
Hello

Thanks for posting your query.

I will be glad to be of assistance.

Eczema can be indeed distressing.

The best way to treat eczema will be application of a steroid cream on it.

The strength and type of steroid cream will vary according to the location of eczema.

Also application of a moisturizer twice a day is advisable.

If the itching is unbearable you can take an antihistaminic tablet like levocetrizine with a prescription from your doctor.

This is the first line of treatment.

In case this doesn't help the second line of treatment will be application of pimecrolimus cream.
This will also require a prescription.

Please let me know if you have any queries.

Regards.

Above answer was peer-reviewed by
 
Follow-up: Have axima disease. Have itching all over body. How to get rid from this? 25 minutes later
Thanks for reply.
I just want to know that is there any permanent solution in aelopathy to recover from this problem.

I observerd that it increases in winter season or rainy season.
As i belong to rajasthan,Bikaner,so when ever i visit Bikaner the skin become normal and i dont have any itching problem.

Regards,
XXXXXXX
 
 
Answered by Dr. Kruti 42 minutes later
Hello

Thanks for your reply.

Eczema can resolve with treatment but it can recur.

Since its related to an allergy, it cannot be permanently eliminated.

You are probably allergic to an irritant in your environment which needs to be eliminated.

Please let me know if you have any queries.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor